# SDR N6WA2025090403

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES ON LOWER SKIN PANEL UNDER ADF ANTENNA BETWEEN FS485.00-FS517.00 AT STRINGERS 26R-26L.   PERFORMED BLEND OUT AND RESTORED FINISH TO LOWER SKIN PANEL UNDER ADF ANTENNA IAW EO-79-2025-196.
